Numbness

I have come down on my patches they didn't want me to stay on a high dose that was 20 I am now on 15 I constantly go really tired from late afternoon then bout 6.30 go in a very deep sleep Miss all soaps don't see my hubby if someone wakes me up I would go straight off again before they had got to the door then some times don't wake up till about two or three then I go up to bed and feel drunk now I get numb hands very fast especially if I am holding phone does any body get this numbness in hands and very deep sleep 😴 sorry it's a long post havnt been on it for a while xx

2 Replies

oldestnewest
  • Hi,

    I suggest you speak to your doctor as something doesn't seem right.

    I have never used patches so I am not sure how you are meant to come down from them, or if you have to space them out further apart, sorry.

    X

  • Hi Dadappleton24

    I am so genuinely sorry to read this my friend, and I agree completely with bluebell99 and please talk to your doctor about what is happening? It oculd be a kind of withdrawal or something? Please take care of yourself my friend.

    All my hopes and dreams for you

    Ken

You may also like...